Skip navigation
Please use this identifier to cite or link to this item:
Title: Computing normal forms and formal invariants of dynamical systems by means of word series
Authors: Murua, Ander
Sanz Serna, Jesús María
Issue Date: 2016
Citation: Nonlinear Analysis, Volume 138, June 2016, Pages 326-345
Abstract: We show how to use extended word series in the reduction of continuous and discrete dynamical systems to normal form and in the computation of formal invariants of motion in Hamiltonian systems. The manipulations required involve complex numbers rather than vector fields or diffeomorphisms. More precisely we construct a group G¯ and a Lie algebra g¯ in such a way that the elements of G¯ and g¯ are families of complex numbers; the operations to be performed involve the multiplication ★ in G¯ and the bracket of g¯ and result in universal coefficients that are then applied to write the normal form or the invariants of motion of the specific problem under consideration.
ISSN: 0362-546X
Peer Review: SI
Sponsor: Ministerio de Economía, Industria y Competitividad, projects MTM2013-46553-C3-2-P and MTM2013-46553-C3-1-P
Publisher Version:
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
597_juanluis-corregido.pdf350,83 kBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5